MAUDE Adverse Event Report: OBP MEDICAL CORPORATION ONETRAC LXS YANKAUER; YANKAUER SUCTION CANNULA

OBP MEDICAL CORPORATION ONETRAC LXS YANKAUER; YANKAUER SUCTION CANNULA
Catalog Number C110220
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report was made directly to fda with anonymity - customer communication is not possible.Lot number was not provided so detailed device history record review cannot be conducted.The product was not returned for investigation, photos were not provided, and user was not available to provided additional details / respond to questions, and the reported failure mode was therefore not confirmed.A sample of finished devices received in every delivery is subjected to a destructive incoming inspection, which includes visual particulate / contamination inspection (which is also implemented in production).A review of non-conforming material reports confirmed no ncmr have been logged for contamination.A review of complaint records confirmed no similar complaints have been received or otherwise identified.A root cause cannot be concluded - not enough information was provided to confirm implemented risk control measures and/or production processes are ineffective, no action plan is deemed required.
 
Event or Problem Description
Company received a copy of medwatch fda cars generated 3500-series form - problem report from medical device reporting team, cdrh.Problem described on form as follows, "the product from obp surgical, "onetrac lxs yankauer" should be sterile and inside of a sterile package.However, on numerous occasions sterility has been compromised.It has been noted that there has been human hair, and other debris inside of the sterile packaging which could risk infections and other complications for the patient.".

Brand Name
ONETRAC LXS YANKAUER
Common Device Name
YANKAUER SUCTION CANNULA
Manufacturer (Section D)
OBP MEDICAL CORPORATION
360 merrimack st.
building 9
lawrence MA 01803
Manufacturer (Section G)
HANGZHOU FUSHAN MEDICAL APPLIANCE CO., LTD.,
no. 1288 south jinxi road
linglong industry park
lin'an, zhenjiang 31130 1
CH   311301
Manufacturer Contact
kate leslie
360 merrimack st.
building 9
lawrence, MA 01843
9782916853
MDR Report Key20294718
Report Number3007789561-2024-00001
Device Sequence Number7208776
Product Code JOL
UDI-Device IdentifierM648C1102200
UDI-PublicM648C1102200
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC110220
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown